# SDR IPXA2015030486657

- Difficulty date: February 9, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Tube
- Part number: BA6238
- Part serial: 48538
- Condition: Chafed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR1 DOOR LOWER TORQUE TUBE HAS CHAFE DAMAGE AT STA Y=434. ACCOMPLISHED PERMANENT REPAIR ON R1 DOOR LOWER TORQUE TUBE IAW EA 011-5210-01-A5754 REV I/R AND EO MD11-5210-56821-A.
